# SDR EE4Y2020043011346

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N98NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 37,442 hours, 18,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17050005421
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CAVITY AFTWALL WEB WITH ELONGATED HOLES AT #2 AND #6 FIRE DETECTION BRACKETS. NOTE: THE DAMAGES AREA WAS REPAIRED AS PER EMBRAER REPAIR INSTRUCTIONS UNDER ETD2019-190-157326 REV. A REF. A1H251 ITEM 3-32.
